# SDR SWAA2022032511310

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT CORNER THRESHOLD CRACKED / AFT CARGO AFT THRESHOLD SCUFF PLATED R+R ;REWORK HAS BEEN ACCOMPLISHED REF ORD#RA1S3Z AN EA 1-A53-2076
